# SDR SWIA2025F01415

- Difficulty date: May 22, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR3L CRACKED JUST AFT OF FS280.00.   (C-CHECK RO 10/06/2025) REMOVE AND REPLACED CRACKED ANGLE AND CLIPS AT STGR 3L JUST AFT OF FS 280 REF DWG 600-31522 REV G AND CRJ200 SRM 51-42-06 AND 51-42-21.COMPLIED WITH 51-900-1003 SKY.
